# SDR HAIHEEA9801

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 2200 · Auto Flight System
- Part: Gyro
- Part number: 5050010902
- Condition: Failed
- Location: Cockpit
- Component: 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO SPINS FREELY IN FLIGHT. REPLACED WITH SERVICEABLE PART.
